Alert archive / Arkansas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 3, NWS Tulsa, OK

March 27, 2014Crawford County, Sebastian County, Arkansas; LeFlore County, Sequoyah County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 27, 2014, 10:54 PM CDT for Crawford County, Sebastian County, Arkansas; LeFlore County, Sequoyah County, Oklahoma. It was in force for 51 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 27, 2014, 10:54 PM CDT (03:54 UTC)
Expired
Mar 27, 2014, 11:45 PM CDT
In force
51 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Crawford County, AR, Sebastian County, AR, LeFlore County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 9 km from the middle of the area, began a volume at 03:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 27, 11:05 PM CDTHAIL 0.754 Wnw Braden, OK
Mar 27, 11:31 PM CDTHAIL 0.754 Sw Greenwood, AR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 27, 9:44 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 3.9 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2014-03-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 543 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2014-03-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 117 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
543 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
1053 m above ground
0-6 km bulk shear
79 kt
0-1 km storm-relative helicity
117 m²/s²
0-3 km storm-relative helicity
216 m²/s²
Significant tornado parameter
0.7
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

650 
WUUS54 KTSA 280354
SVRTSA
ARC033-131-OKC079-135-280445-
/O.NEW.KTSA.SV.W.0003.140328T0354Z-140328T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1054 PM CDT THU MAR 27 2014

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME SOUTH CENTRAL CRAWFORD COUNTY IN NORTHWEST ARKANSAS...
  NORTHERN SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS...
  NORTHEASTERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA...
  SOUTHEASTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA...

* UNTIL 1145 PM CDT

* AT 1050 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES
  SOUTHEAST OF GANS...AND MOVING EAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...COTTONWOOD...SCULLYVILLE...
  BRADEN...MOFFETT...POCOLA...ARKOMA...ROCK ISLAND...MILL CREEK...
  FORT SMITH...JENSON...BONANZA...HACKETT...FORT SMITH REGIONAL
  AIRPORT...RYE HILL...BARLING...JENNY LIND...EXCELSIOR...CENTRAL
  CITY...GREENWOOD...WITCHERVILLE...DAYTON...LAVACA...BURNVILLE...
  CROSSROADS...BLOOMER...MILLTOWN AND URSULA.

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 315 AND
324.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3510 9414 3509 9417 3523 9474 3544 9466
      3536 9408
TIME...MOT...LOC 0354Z 281DEG 39KT 3532 9460

HAIL...1.25IN
WIND...60MPH

$$
3 follow-up statements
549 
WWUS54 KTSA 280410
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1110 PM CDT THU MAR 27 2014

ARC033-131-OKC079-135-280445-
/O.CON.KTSA.SV.W.0003.000000T0000Z-140328T0445Z/
CRAWFORD AR-SEBASTIAN AR-LE FLORE OK-SEQUOYAH OK-
1110 PM CDT THU MAR 27 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
SEQUOYAH...NORTHEASTERN LE FLORE...NORTHERN SEBASTIAN AND EXTREME
SOUTH CENTRAL CRAWFORD COUNTIES UNTIL 1145 PM CDT...

AT 1108 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BONANZA...AND
MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...HACKETT...FORT SMITH REGIONAL
  AIRPORT...RYE HILL...BARLING...JENNY LIND...EXCELSIOR...CENTRAL
  CITY...GREENWOOD...WITCHERVILLE...DAYTON...LAVACA...BURNVILLE...
  CROSSROADS...BLOOMER...MILLTOWN AND URSULA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3519 9456 3541 9448 3536 9408 3510 9414
      3509 9417
TIME...MOT...LOC 0411Z 280DEG 34KT 3528 9443

HAIL...1.00IN
WIND...60MPH

$$
315 
WWUS54 KTSA 280423
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1123 PM CDT THU MAR 27 2014

ARC033-OKC079-135-280433-
/O.CAN.KTSA.SV.W.0003.000000T0000Z-140328T0445Z/
CRAWFORD AR-LE FLORE OK-SEQUOYAH OK-
1123 PM CDT THU MAR 27 2014

LOCATIONS IN OR NEAR THE PATH INCLUDE...JENSON...BRADEN AND ROCK
  ISLAND.

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SEQUOYAH...
NORTHEASTERN LE FLORE AND EXTREME SOUTH CENTRAL CRAWFORD COUNTIES IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3510 9414 3509 9417 3518 9442 3536 9434
      3535 9423 3536 9420 3536 9408
TIME...MOT...LOC 0423Z 280DEG 34KT 3526 9429

$$

ARC131-280445-
/O.CON.KTSA.SV.W.0003.000000T0000Z-140328T0445Z/
SEBASTIAN AR-
1123 PM CDT THU MAR 27 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
SEBASTIAN COUNTY UNTIL 1145 PM CDT...

AT 1120 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR JENNY LIND...
AND MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...CENTRAL CITY...GREENWOOD...
  WITCHERVILLE...DAYTON...LAVACA...BURNVILLE...CROSSROADS...
  BLOOMER...MILLTOWN AND URSULA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3510 9414 3509 9417 3518 9442 3536 9434
      3535 9423 3536 9420 3536 9408
TIME...MOT...LOC 0423Z 280DEG 34KT 3526 9429

HAIL...1.00IN
WIND...60MPH

$$
219 
WWUS54 KTSA 280442
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1142 PM CDT THU MAR 27 2014

ARC131-280453-
/O.EXP.KTSA.SV.W.0003.000000T0000Z-140328T0445Z/
SEBASTIAN AR-
1142 PM CDT THU MAR 27 2014

LOCATIONS IN OR NEAR THE PATH INCLUDE...CENTRAL CITY...RYE HILL...
  WITCHERVILLE...DAYTON...URSULA...MILLTOWN AND CROSSROADS.

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL SEBASTIAN COUNTY WILL
EXPIRE AT 1145 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.  HOWEVER...SMALL HAIL AND GUSTY WINDS ARE STILL
POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3510 9414 3509 9417 3518 9442 3536 9434
      3535 9423 3536 9420 3536 9408
TIME...MOT...LOC 0443Z 280DEG 34KT 3523 9409

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 8:50 PM CDT, 2 hours 4 minutes earlier.

Area forecast discussion, Mar 27, 8:50 PM CDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
850 PM CDT THU MAR 27 2014

...UPDATE...

.DISCUSSION...
COLD FRONT IS CURRENTLY ENTERING EXTREME NW AR AND
EXTENDS SOUTHWEST INTO SCNTRL OK. THUNDERSTORMS
ACROSS SW MO SHOULD EVENTUALLY BACKBUILD ALONG THE
FRONT INTO PARTS OF NW AR AND FAR ERN OK THE REMAINDER
OF THE EVENING. STILL COULD SEE A FEW SEVERE
STORMS...ALTHOUGH THE THREAT CONTINUES TO GRADUALLY
DIMINISH.

UPDATED PRODUCTS HAVE BEEN SENT.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   42  59  36  70 /  10  20  10   0
FSM   50  65  41  70 /  60  70  30   0
MLC   49  64  40  70 /  20  50  10   0
BVO   37  58  32  69 /  20  20  10   0
FYV   40  61  33  64 /  60  60  30   0
BYV   39  59  37  64 /  60  60  30   0
MKO   44  61  37  70 /  20  50  10   0
MIO   38  58  35  66 /  20  20  10   0
F10   45  60  38  70 /  20  40  10   0
HHW   58  75  44  73 /  30  50  20   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

LONG TERM....18
Hazardous weather outlook, Mar 27, 8:47 PM CDT, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
847 PM CDT THU MAR 27 2014

ARZ001-002-010-011-019-020-029-OKZ049-053>076-281000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
847 PM CDT THU MAR 27 2014

...EVENING SEVERE STORMS REMAIN POSSIBLE FOR FAR EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...LATE AFTERNOON THROUGH TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...AFTER 9 PM.

DISCUSSION...
THUNDERSTORMS ACROSS SOUTHWEST MISSOURI THIS EVENING MAY EVENTUALLY
BUILD SOUTH AND SOUTHWESTWARD ALONG THE COLD FRONT THAT IS SLOWLY
MOVING THROUGH EASTERN OKLAHOMA AND FAR NORTHWESTERN ARKANSAS. THE
BEST CHANCES OF THUNDERSTORMS THE REMAINDER OF EVENING WILL BE
ACROSS NORTHWEST ARKANSAS AND FAR EASTERN OKLAHOMA. WHILE THE THREAT
OF SIGNIFICANT SEVERE WEATHER HAS DIMINISHED SOME...A FEW OF THESE
STORMS COULD STILL PRODUCE 60 MPH WINDS AND HAIL UP TO ONE INCH IN
DIAMETER. THE SEVERE STORM THREAT WILL COME TO AN END AFTER
MIDNIGHT...ALTHOUGH THUNDERSTORMS MAY CONTINUE OVERNIGHT IN PARTS OF
SOUTHEAST OKLAHOMA AND WESTERN ARKANSAS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...SEVERE THUNDERSTORM POTENTIAL.
SATURDAY...NO HAZARDS.
SUNDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
MONDAY AND TUESDAY...NO HAZARDS.
WEDNESDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.

EXTENDED DISCUSSION...
THUNDERSTORMS WILL BE POSSIBLE ONCE AGAIN FRIDAY AS THE COLD
FRONT STALLS ACROSS WESTERN ARKANSAS AND PARTS OF SOUTHEAST
OKLAHOMA. AN APPROACHING UPPER DISTURBANCE INTERACTING WITH THE
BOUNDARY MAY RESULT IN ONE OR TWO SEVERE STORMS ACROSS SOUTHEAST
OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS...BUT THE OVERALL
WINDOW FOR SEVERE STORMS WILL BE SMALL ON FRIDAY.

WARMER AND MORE SETTLED CONDITIONS ARE EXPECTED FOR THE
WEEKEND...WITH INCREASED FIRE DANGER ANTICIPATED BY SUNDAY WITH
WARM TEMPERATURES...INCREASING SOUTH WINDS...AND RELATIVE
HUMIDITY VALUES REMAINING LOW. LOW LEVEL MOISTURE RETURN WILL
LARGELY BE HELD AT BAY UNTIL THE MIDDLE OF NEXT WEEK WHEN A COLD
FRONT MOVES INTO THE REGION...OFFERING THE NEXT CHANCES FOR
SHOWERS AND THUNDERSTORMS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Mar 27, 9:27 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
927 PM CDT THU MAR 27 2014

ARZ001-010-011-OKZ069-280315-
ADAIR OK-BENTON AR-MADISON AR-WASHINGTON AR-
927 PM CDT THU MAR 27 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1015 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     SOUTHEASTERN BENTON...NORTHWESTERN MADISON AND WASHINGTON

IN NORTHEAST OKLAHOMA
     CENTRAL ADAIR

AT 927 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM OAK GROVE TO 3 MILES NORTH OF MARIETTA...MOVING EAST
AT 35 MPH.

A LARGE PORTION OF SOUTHEASTERN BENTON...NORTHWESTERN MADISON...
WASHINGTON AND CENTRAL ADAIR COUNTIES WILL BE AFFECTED BY THESE
STORMS THROUGH 1015 PM CDT.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3576 9399 3576 9449 3583 9479 3633 9412
      3630 9366
TIME...MOT...LOC 0227Z 263DEG 32KT 3621 9414 3588 9463
Special weather statement, Mar 27, 9:52 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
952 PM CDT THU MAR 27 2014

ARZ001-002-010-011-019-OKZ068>072-074-280315-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CRAWFORD AR-HASKELL
OK-MADISON AR-MCINTOSH OK-MUSKOGEE OK-SEQUOYAH OK-WASHINGTON AR-
952 PM CDT THU MAR 27 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1015 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     EASTERN BENTON...CARROLL...NORTHWESTERN CRAWFORD...NORTHERN
     MADISON AND WASHINGTON

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN CHEROKEE...SOUTHEASTERN MUSKOGEE AND SEQUOYAH

IN SOUTHEAST OKLAHOMA
     NORTHEASTERN HASKELL AND EASTERN MCINTOSH

IN NORTHEAST OKLAHOMA
     SOUTHERN ADAIR

AT 948 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WESTERN CARROLL COUNTY ARKANSAS TO SOUTHEAST
MUSKOGEE COUNTY OKLAHOMA...MOVING EAST AT 30 MPH. SOME COUNTIES
THAT WILL BE AFFECTED INCLUDE CARROLL WASHINGTON MADISON
CRAWFORD FRANKLIN AND SEBASTIAN COUNTIES IN ARKANSAS...ALONG
WITH SOUTHEAST ADAIR SEQUOYAH EXTREME SOUTHEAST MUSKOGEE AND
LATIMER COUNTIES IN OKLAHOMA.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND
WIND GUSTS TO 50 MPH.

LAT...LON 3582 9390 3534 9472 3532 9543 3597 9437
      3651 9365 3650 9329 3639 9329
TIME...MOT...LOC 0248Z 288DEG 24KT 3648 9364 3594 9426
          3544 9506
Special weather statement, Mar 27, 10:14 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1014 PM CDT THU MAR 27 2014

OKZ070-072-074-076-280400-
HASKELL OK-LE FLORE OK-MUSKOGEE OK-SEQUOYAH OK-
1014 PM CDT THU MAR 27 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1100 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     HASKELL AND NORTHERN LE FLORE

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN MUSKOGEE AND SOUTHERN SEQUOYAH

AT 1014 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM TAMAHA TO 4 MILES SOUTHWEST OF ENTERPRISE...MOVING
EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...MCCURTAIN...STIGLER...LEQUIRE...LEWISVILLE...KINTA...
ENTERPRISE...WHITEFIELD...KEOTA...KANIMA...TAMAHA...MILTON...
BOKOSHE...SPIRO...SCULLYVILLE...BRADEN...COWLINGTON AND BRIARTOWN.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3507 9483 3506 9530 3511 9535 3516 9536
      3516 9543 3518 9546 3520 9545 3544 9500
      3529 9448
TIME...MOT...LOC 0314Z 267DEG 34KT 3540 9498 3519 9542
Special weather statement, Mar 27, 10:16 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1016 PM CDT THU MAR 27 2014

ARZ010-011-019-020-OKZ069-072-280400-
ADAIR OK-CRAWFORD AR-FRANKLIN AR-MADISON AR-SEQUOYAH OK-WASHINGTON
AR-
1016 PM CDT THU MAR 27 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1100 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     CRAWFORD...MADISON AND SOUTHEASTERN WASHINGTON

IN WEST CENTRAL ARKANSAS
     NORTHERN FRANKLIN

IN EAST CENTRAL OKLAHOMA
     NORTHEASTERN SEQUOYAH

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN ADAIR

AT 1016 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM HARMONY TO 3 MILES EAST OF ODELL TO 3 MILES EAST OF
BRUSHY...MOVING SOUTHEAST AT 25 MPH.

A LARGE PORTION OF CRAWFORD...NORTHERN FRANKLIN...MADISON...
SOUTHEASTERN WASHINGTON...NORTHEASTERN SEQUOYAH AND SOUTHEASTERN
ADAIR COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH 1100 PM CDT.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3592 9350 3584 9352 3554 9412 3549 9431
      3553 9477 3581 9440 3622 9365 3593 9348
TIME...MOT...LOC 0316Z 337DEG 24KT 3610 9372 3575 9436
          3552 9466
Local storm report, Mar 27, 10:44 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1044 PM CDT THU MAR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1027 PM     HAIL             ENTERPRISE              35.23N 95.38W
03/27/2014  E0.75 INCH       HASKELL            OK   FIRE DEPT/RESCUE

&&

GEW

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 9:27 PM CDTSpecial Weather StatementTSAWashington48 min
Mar 27, 9:52 PM CDTSpecial Weather StatementTSACarroll, Madison, Washington23 min
Mar 27, 10:16 PM CDTSpecial Weather StatementTSACrawford, Madison44 min
Mar 27, 11:30 PM CDTSpecial Weather StatementTSASebastian45 min
Mar 27, 11:47 PM CDTSevere Thunderstorm WarningTSASebastian43 min
Mar 28, 2:21 PM CDTSpecial Weather StatementTSAWashington39 min
Mar 28, 2:37 PM CDTSpecial Weather StatementTSACrawford, Washington38 min
Mar 28, 3:15 PM CDTSpecial Weather StatementTSAFranklin30 min
Mar 28, 4:04 PM CDTSevere Thunderstorm WarningTSABenton, Washington41 min
Mar 28, 4:42 PM CDTSpecial Weather StatementTSACarroll, Madison48 min
Mar 28, 5:39 PM CDTSevere Thunderstorm WarningTSACrawford, Washington51 min
Mar 28, 6:30 PM CDTSpecial Weather StatementTSACrawford, Franklin45 min
Mar 27, 10:06 PM CDTSevere Thunderstorm WarningTSASequoyah39 min
Mar 27, 10:14 PM CDTSpecial Weather StatementTSAHaskell46 min
Mar 27, 10:21 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah39 min
Mar 27, 11:03 PM CDTSpecial Weather StatementTSAHaskell42 min
Mar 28, 2:34 AM CDTSpecial Weather StatementTSALeFlore26 min
Mar 28, 3:00 AM CDTSpecial Weather StatementTSALeFlore30 min
Mar 28, 1:37 PM CDTSpecial Weather StatementTSAMuskogee38 min
Mar 28, 1:42 PM CDTSevere Thunderstorm WarningTSAMcIntosh33 min
Mar 28, 1:47 PM CDTSpecial Weather StatementTSACherokee28 min
Mar 28, 2:28 PM CDTSpecial Weather StatementTSAWagoner32 min
Mar 28, 2:43 PM CDTSpecial Weather StatementTSASequoyah47 min
Mar 28, 2:54 PM CDTSevere Thunderstorm WarningTSAAdair, Sequoyah51 min
Mar 28, 3:04 PM CDTSpecial Weather StatementTSACherokee26 min
Mar 28, 3:30 PM CDTSpecial Weather StatementTSACherokee30 min
Mar 28, 3:34 PM CDTSpecial Weather StatementTSAOkfuskee26 min
Mar 28, 3:49 PM CDTSpecial Weather StatementTSAAdair26 min
Mar 28, 4:13 PM CDTSpecial Weather StatementTSAOkmulgee32 min
Mar 28, 4:26 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee49 min
Mar 28, 5:04 PM CDTSevere Thunderstorm WarningTSACherokee, McIntosh, Muskogee, Sequoyah41 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2014Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.